iCliniq logo

Ask a Doctor Online Now

HomeAnswersInternal Medicineanal painCan Candid be used for anal fissure?

Hard stools caused damage to my anus. How to heal it?

Hard stools caused damage to my anus. How to heal it?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At November 27, 2017
Reviewed AtDecember 28, 2023

Patient's Query

Hello doctor,

I did not feel the urge to pass stool for two days. Yesterday morning (day 3), I had the urge to pass stool, but I was not able to as I guess my stool had become too hard. In a state of panic, instead of taking a stool softener, etc., I pushed way too hard for way too long. As a result of which I was able to pass stool, but unfortunately ended up causing damage to my anus. I was in pain all day long. I had difficulty in sitting and had to spend most of the day lying down.

In the evening, I again had the urge to pass stool. This time I was able to pass stool easily without any hard pushing. The same thing happened today morning. As evident, I no longer have difficulty in passing stool, but due to hard pushing yesterday morning, I seem to have caused some damage to my anus. It is a bit better now than it was yesterday morning, but I am still experiencing a lot of pain and also have trouble sitting.

Could this be anal fissure or inflammation or something else? What sort of ointment or cream can I apply to heal my anus quickly? What can I do to ease the pain?

Hello,

Welcome to icliniq.com.

It is probably not a fissure, but just an erosion. It may lead to fissure if such repeated traumas are occurring. For fast healing, the important thing is that there should not be re-trauma. So, use regular stool softener like Lactulose 15 mL to 30 mL bedtime till wound heals. Secondly, do not apply too much pressure for stool. Thirdly, you use lignocaine jelly to the local site thrice a day. Drink plenty of fluids and eat a high-fiber diet. Avoid junk food.

Patient's Query

Thank you doctor,

Can I use Candid B or Lignocaine? Do I need to take a stool softener as I can pass stool without too much difficulty? Finally, does lactulose have any significant side effects? I am going to travel abroad for a few days from tomorrow and want to avoid further complication.

Hi,

Welcome to icliniq.com.

Lignocaine is the best to apply. Candid-B (combination of Clotrimazole and Betamethasone) is an antifungal and so; it will not help. Lactulose may cause loose stool, and you can avoid it. But, make sure your stool is soft.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Sagar Ramesh Makode
Dr. Sagar Ramesh Makode

Cardiology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Internal Medicine

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy